# SDR F3LA2009090100149

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 28,332 hours, 13,754 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ABS5044A018
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C6 C-CHECK, INSPECTION NOTED THE SHEAR TIE AT FRAME 57 BETWEEN STRINGER 42R AND 43R HAS CORROSION DAMAGE. MAINTENANCE REMOVED AND REPLACED THR SHEAR TIE IAW A319 SRM 51-42-11, 51-75-12 AND DRAWING D53476503.
